Couldn't find what you looking for?

TRY OUR SEARCH!


My brother was using heroin for a long time. I was not aware of this because we live in two different cities. I would like to know more about this drug. Also, I want to know if heroin has some effects on the legs because I remember that my brother recently told me that he had some problems with his right leg. Thanks

Loading...


I have not heard that there have been cases of heroin effects on legs. However, I could be wrong so the best thing your brother can do is to talk to a doctor and tell him his symptoms. I will give you information about heroin. It is a drug processed from morphine and pure heroin is a white powder, but it is frequently combined with additives. This is why its color can range from white to dark brown. Heroin can be injected, sniffed or smoked and it produces a sense of euphoria. The speed of onset depends on the method by which the drug is taken. So called "rush" is produced most rapidly with intravenous injection. General effects of heroin are intense, short-lived euphoria, nausea, drowsiness, poor concentration, lowered heart rate, blood pressure, and respiratory rate, lowered body temperature, etc. Long term effects of this drug are mood swings, severe constipation, menstrual irregularities, lung damage, seizures, and coma. I hope that your brother will seek professional help.
Reply

Loading...